4 ms·
You are connecting so many dots that don't exist. Go to a dermatologist / your doctor about the spots. Don't mention anything about using the computer. The mo
by navjack27 4y ago
You are connecting so many dots that don't exist.
Go to a dermatologist / your doctor about the spots. Don't mention anything about using the computer.
The monitor isn't making you tired. Antihistamines will, 1st gen ones will.
Yes, reflective things tend to reflect things, not just monitors. The blue light filter... Is to reduce... Blue light made by... What is displayed on your screen... It's not some magic that just... Filters reflected light.... If the sun shines through your window and into your monitor does the reflected beam strike you in any way? Even if it does glass windows just kind of block mostly all the UVB and some of the UVA radiation without any window treatment such as low-e... Maybe your skin is just changing... Cuz... That happens... People age...
1st gen antihistamines also cause issues with memory and perception and guess what else? Difficulty adjusting to changes in light levels due to things they do pharmacologically to the eye. If you are taking something like Benadryl I suggest you switch to Claritin or Zyrtec... Stuff like that.
Set up your work environment. Cut down on the monitor brightness. Lower it all the way. Lower the ambient room lighting. Have just a tiny bit of back lighting behind your monitor. Lowering the total brightness of everything will make it less straining in general because you won't be shooting tons of lumens straight into your eyes causing them to constrict. It can be easy to think to make things brighter... For example. Maybe you keep your room bright and you have the sun coming in the window shining on the monitor so you raise the brightness on that to counter the sun. Just compounding things really. Instead block the sun with better curtains, move the computer desk and do the rest of what I suggested.